Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Derivatives of polynomials of best approximation


Author: J. Tzimbalario
Journal: Bull. Amer. Math. Soc. 83 (1977), 1311-1312
MSC (1970): Primary 41A10, 41A25
DOI: https://doi.org/10.1090/S0002-9904-1977-14429-7
MathSciNet review: 0447904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. I. Kadec, On the distribution of points of maximum deviation in the approximation of continuous functions by polynomials, Uspehi Math. Nauk 15 (1960), 199-202. MR 113079
  • 2. G. G. Lorentz, Approximation of functions, Holt, New York, 1966. MR 213785
  • 3. E. Passow and J. A. Roulier, Negative theorems on generalized convex approximation, Pacific J. Math. 65 (1976), 437-448. MR 422966
  • 4. J. A. Roulier, Best approximation to functions with restricted derivatives, J. Approximation Theory (to appear). MR 415161
  • 5. J. A. Roulier, Negative theorems on monotone approximation, Proc. Amer. Math. Soc. 55 (1976), 37-43. MR 393969

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A10, 41A25

Retrieve articles in all journals with MSC (1970): 41A10, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14429-7

American Mathematical Society